# SDR SWAA2015031937613

- Difficulty date: February 18, 2015
- Submitted: March 19, 2015
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 43,183 hours, 19,929 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 149A7602
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN WW SURROUND FAIRING AFT OF WW CRACKED AT BS 727, LBL 48.  R & R FAIRING IAW SRM & DWG.
